2017-06-04 at 10:26 AM #12375
Hey I need a little info. Any one know anything about the swelling from a combination product(nandrolone and prop). I know prop leads to swelling, but have never had anything like this. Experiencing extreme soreness, redness, and hot to the touch. I was worried about being a fake, but have put on good gains, too good to be the placebo effect. Well if you have any info let me know2017-06-04 at 11:05 AM #12376
It was already mixed when I got it. I dont want to say who it was from. Not going to risk someone getting in trouble2017-06-04 at 11:38 AM #12377
Bro I always get real bad swelling and redness from nandrolone for some reason. I realize that nandrolone is suppose to be pretty easy on the glutes, but it swells me up even more than sust. Maybe you just have a reaction to nandrolone like I do.2017-06-04 at 12:37 PM #12378
Hey bro does the prop smell sweet?2017-06-04 at 1:12 PM #12379
I dont know about the smell, it taste kind of sweet at first and then very bitter. I am not taking orally, but had a couple drops run onto my hand and couldnt let it go to waste2017-06-04 at 1:54 PM #12380
were you careful to clean the injection site with alchol? if not you may have transfered some exterior bacterias to the needle, thus placing them internal which would explane the hot to touch as this is white cells fighting an infection. i would moniter the area closely, like your already not right, and look for further signs of infection or absess. if this is in worst case senariuo an infection, they you may may, at last resort need to have the absess removed at hospital or doctors office, and you DON’T want this believe me, my old partner doses an unusaully large amount of gano and had to have it removed and believe me, that amount of pain will humble any man. but on the better and brighter, you’re getting bigger and stronger right now, so you know it ain’t fake, that is a definate plus!!
You must be logged in to reply to this topic.